# SDR IPXA2019032540466

- Difficulty date: March 7, 2019
- Submitted: March 25, 2019
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 60,030 hours, 12,938 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Doubler
- Part number: AHC75011
- Condition: Chafed
- Location: Tail Cone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C TAIL CONE RT UPPER INTERNAL PRODUCTION DOUBLER HAS CHAFE DAMAGE AT STA. 2165, X=36.5 AND Z=35-60.1. REPAIRED DAMAGED TAIL CONE IAW EO MD11-5350-66790-A. (MINOR)
